# SDR IIF2001F00001

- Difficulty date: June 11, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407101103101
- Part serial: A990
- Condition: Corroded
- Location: Main Rotor Hub
- Part time: 2,500 hours
- Component: Main Rotor Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 2500 HOUR OVERHAUL, IT WAS FOUND THAT THE PITCH HORNS PN 407-010-103-101, HAD CORROSION AND PITTING OF AFT SURFACE OF PITCH HORN UNDER THE WEAR PLATE.  PART IS BONDED TO PITCH HORN WITH METAL SET.  SUGGEST THE EDGES OF PLATE BE PROSEALED AFTER METAL SET HAS CURED.  THREE OF THE FOUR PITCH HORNS HAD TO BE SCRAPPED.
